| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure after the iol was implanted, the surgeon noted that the axis marks on the iol deviated by approximately 5¿10 degrees compared with the axis marks on the previously implanted lens.The surgeon suspected that the axis markings on the lens might be incorrect.After evaluating the patient¿s overall condition, it was determined that explantation of the lens was not advisable.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.Only photo was returned.The reported complaint was observed on the returned photo.Received photo shows an implanted iol.The axis marks appear to be outside of the desired location.The root cause for the reported complaint is deemed to be manufacturing related.The product did not meet specifications.Axis markings on iol were observed to be not adjacent to haptic as required.An nce was initiated for this issue.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).